| Model Number |
801763 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) replaced the power manager board and completed release testing.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the heart lung machine (hlm) had a 'question mark' over the battery icon but there were no audible alerts.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patent.
Additional Manufacturer Narrative
Updated blocks: d9 and h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.